# SDR SWAA2013120422992

- Difficulty date: November 19, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 42,245 hours, 24,464 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WW SPAR VERTICAL PRESSURE WEB CRACKED AT STATION 663, LBL 42.   REPAIRED WEB IAW SRM.
